Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Cyrus Derman, Arthur F. Veinott Jr. "A Solution to a Countable System of Equations Arising in Markovian Decision Processes," The Annals of Mathematical Statistics, Ann. Math. Statist. 38(2), 582-584, (April, 1967)